Irregular periods.

Hello,

i have irregular periods issue.I had my periods on 22 Feb. and then I delayed for more than 2 months.
I took Primolut N tablet for inducing periods. I took it twice a day for 3 days and got my periods in 5 days after stopping dosage.but I only  had bleeding for 2 and a half days starting from 2nd May to 4th May.Today it is 2nd June and again i am having delay in periods.I had intimated with my partner, with cloths on and hence in fear I tested pregnancy after 15-20 days of missing periods in march and resulted negative.Is there any chance of pregnancy?
I in fact needed after taking Primolut N but light bleeding for 2 and half days
I am worried with the situation

please help.

Irregular periods.
Answered
Obstetrics & Gynae

Answer ( 1 )

  1. Hello,
    Welcome to Medimetry
    It may be due to hormonal imbalance .I suggest to do some test so that i can diagnose you.Please do following test-
    1.CBC
    2.Thyroid function test
    3.Serum prolactin
    4.Ultrasound pelvis
    To rule out pcod or any other health issue
    Do these test and get back to me.
    Thanks